# SDR SWAA2021060136211

- Difficulty date: November 20, 2020
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 45,446 hours, 23,506 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 500-500a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT RT FLOOR TO SIDEWALL TRANSITION ANGLE HAS AREAS OF CORROSION FROM STA 500 TO 500A TO STA / REPLACED TRANSITION ANGLE PER SRM 51-40-02.PART NUMBER 146A8125-53.
